Couldn't find what you looking for?

TRY OUR SEARCH!

Hi i have really irregular periods, extremely heavy and painful ones too. The doctor put me on Yasmin
and I was wondering if any other people have been on Yasmin and to see if they experienced any weird
side effects like weight gain or lose, stomach bloating stuff like that if you know that will really help me out
thanks :-)

Loading...

anonymous wrote:

Hi i have really irregular periods, extremely heavy and painful ones too. The doctor put me on Yasmin
and I was wondering if any other people have been on Yasmin and to see if they experienced any weird
side effects like weight gain or lose, stomach bloating stuff like that if you know that will really help me out
thanks :)

I suggest you stop taking yasmin imediately. Yaz and yasmin are ruining peoples' lives. I've been on Yaz for 2 years and I just stopped taking it 5 days ago because my heart would stop and then feel like it was going to beat out of my chest. Crazy mood swings, weight gain, my skin was clearer than ever but... I'd have constant anxiety, was so easily angered it was ridiculous, would randomly be depressed, would feel numb, have no ambition, snap at anyone and anything. I went from being known as the person with the patience of a saint to the psychotic b***h. Since I have stopped taking the pill my symptoms are now worse... I just suffered an extreme panic attack. At first I felt great but now... I'm sure this is because I stopped mid pack but I definitely know I'm never going back on this stuff. It was ruining my life. I've done research and Yasmin has effected people in exactly the same way (Makes sense since it's basically the same thing). Since you've just started taking it you should be fine to stop it without all my side effects. I've been on this c**p for 2 years. I know some people have experience nausea, head aches/migraines, bloating, break outs, weight gain, dizziness, anxiety, depression, and suicidal thoughts while taking Yasmin. The Drospirenone in both Yaz and Yasmin mess with your potassium levels and since potassium is directly linked to control of your cardiac rythm, this can cause things from hyperkalemia, heart rythm disturbances, to heart attacks. STOP TAKING THIS DRUG! There are so many lawsuits against them, it's just not worth it.
Reply

Loading...

i really would stop taking it, my friends sister died last week, due to a blood clot, she was 28, after she died they tester her other sister who was also on the same pill, she had one too and is now being treated
Reply

Loading...

OMG! I have just been given Yasmin by my doctor. And reading all of thiss had made me not want to take it what so ever!

I was on Cilest for one day because it made me feel sick, get chest and back pains.

I have a phobia of being sick. And rading all this stuff on blood clots :( I'm scared now.
Reply

Loading...